# SDR C77A20131212003

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg Strut
- Part time: 16,052 hours, 9,125 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SHOCK STRUT RETRACTION ACTUATOR ATTACHMENT POINT HAS MIGRATING BUSHING PN MFI037H7B026.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS ON WO 739450-709 IAW ED-LLI-10-0008 & EO E17X-3200-007 REV IR WO 891441, NLG PN 170-70405-405, SN 00259, TAT 16051.62 & TAC 9125.
